Agenda

Search the below table to see all confirmed training topics and briefings at @Hack.

.

TRACK
TOPIC / SECTOR
TIME
LEVEL

You’re currently filtering by:

14:00

Track

Briefings

Topic / Sector

50 mins

14:45

Track

Executive Summit

Topic / Sector

10 mins

Chairman of Executive Summit

15:00

Track

Executive Summit

Topic / Sector

25 mins
BRYAN SEELY, The Security Guru

US Marine

Ethical Hacker

15:30

Track

Executive Summit

Topic / Sector

25 mins

The Man Who Accidentally Hacked and Robbed the Wrong Bank

VP of InfoSec, SphereNY

Track

Briefings

Topic / Sector

5 mins Briefings Stage

15:35

Track

Briefings

Topic / Sector

20 mins Briefings Room 1

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

Consulting Engineer Private Cloud - Europe, Middle East, Africa (EMEA)

Palo Alto

16:00

Track

@Hack arsenal

Topic / Sector

115 mins

Malware Analyst

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

Track

Briefings

Topic / Sector

20 mins Briefings Room 1

Director – Risk, Threat & Response

Spire Solutions

Track

@Hack arsenal

Topic / Sector

115 mins

IT Security Enginner

Track

Briefings

Topic / Sector

25 mins Briefings Room 3

Senior Director of Research and Development

Kryptowire

Track

Executive Summit

Topic / Sector

15 mins

Director – Risk, Threat & Response

Spire Solutions

Track

@Hack arsenal

Topic / Sector

115 mins

Security Analyst and Trainer

Orange Cyberdefense

16:20

Track

Executive Summit

Topic / Sector

10 mins

16:25

Track

Briefings

Topic / Sector

45 mins Briefings Room 2

Track

Briefings

Topic / Sector

45 mins Briefings Room 1

Solutions Engineer and Trainer

WE45

Track

Briefings

Topic / Sector

45 mins Briefings Room 3

Senior Solutions Engineer and Trainer

WE45

16:30

Track

Executive Summit

Topic / Sector

25 mins
Jaya Baloo

Vice Chair of the Quantum Flagship Billion Dollar Project

Avast

17:05

Track

Executive Summit

Topic / Sector

35 mins

Chief Information Security Officer

The Saudi National Bank

Chief Information Security Officer

Saudi Aramco SATORP

Principal, MENA FS Cyber lead

Ernst & Young

Securing One of the World’s Largest Pharmaceutical Company’s Vaccination Unit

Chief Information Security Officer & Global Head OT Security, GSK

17:15

Track

Briefings

Topic / Sector

10 mins

17:30

Track

Briefings

Topic / Sector

45 mins Briefings Room 3

Founder and Managing Director

Kuwait Hackers

Track

Briefings

Topic / Sector

45 mins Briefings Room 1

Senior Offensive Security Engineer

Track

Briefings

Topic / Sector

45 mins Briefings Room 2

Chief Security Officer

Taurus

17:45

Track

Executive Summit

Topic / Sector

15 mins

Global Associate Partner & Lead Hardware Hacker

IBM X-Force Red

18:00

Track

@Hack arsenal

Topic / Sector

115 mins

Digital Forensics Advisor

Customer Success Manager

Vectra AI

Track

@Hack arsenal

Topic / Sector

115 mins

Growth Lead

CrowdSec

Core Team Developer

CrowdSec

Track

@Hack arsenal

Topic / Sector

115 mins

Director

Punk Security Ltd

18:05

Track

Executive Summit

Topic / Sector

25 mins

The Man securing Over 90 Billion Dollars of Cryptocurrency

CISO, Coinbase

18:20

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

Senior Director, Cyber Defense Strategy

SentinelOne

Track

Briefings

Topic / Sector

20 mins Briefings Room 1

Director of Solution Engineers

Attivo Networks

Track

Briefings

Topic / Sector

20 mins Briefings Room 3

Senior Incident Response Lead Analyst

Fortinet

18:35

Track

Executive Summit

Topic / Sector

35 mins

Global Information Security Director, Aramex International

Aramex International

CEO

Sirar by STC

Partner, Cyber Competency Leader, Cyber Government & Public Sector Leader

EY MENA

Partner, Cyber Competency Leader, Cyber Government & Public Sector Leader

EY MENA

Erdal Ozkaya

World renowned Author & Cybersecurity Influencer of the year

Formerly Standard Chartered Bank

VP Global Financial Services & EMEA CTO

Forescout Technologies Inc

18:45

Track

Briefings

Topic / Sector

10 mins

19:00

Track

Briefings

Topic / Sector

45 mins Briefings Room 1

Offensive Security

Principal IT Security Consultant

SecuRing

Track

Briefings

Topic / Sector

20 mins Briefings Room 3

Track

Topic / Sector

15 mins

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

AVP, Sales Engineering

Exabeam

19:15

Track

Executive Summit

Topic / Sector

10 mins

Track

Topic / Sector

Craig McEwen

Chairs The Mining Forum for The National Cyber Security Centre (NCSC)

Anglo American

Securing the Digital Assets of Blue-chip Financial Institutions

CISO, Komainu

19:25

Track

Briefings

Topic / Sector

20 mins Briefings Room 3

CIO

Security Matterz

Track

Briefings

Topic / Sector

20 mins Briefing Room 2

Vice President, Product Marketing

Infoblox

19:30

Track

Executive Summit

Topic / Sector

15 mins

Regional Technical Director

TrendMicro

19:50

Track

Briefings

Topic / Sector

20 mins Briefings Room 3

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

Penetration Testing Lead

Alshaya Group

Track

Executive Summit

Topic / Sector

25 mins
Ricardo Lafosse

ISE Information Security Executive of the Year

Kraft Heinz

Track

Briefings

Topic / Sector

20 mins Briefings Room 1

Director

AI Technologies

20:00

Track

@Hack arsenal

Topic / Sector

115 mins

Growth Lead

CrowdSec

Core Team Developer

CrowdSec

Track

@Hack arsenal

Topic / Sector

115 mins

Founder and Managing Director

Kuwait Hackers

Track

@Hack arsenal

Topic / Sector

115 mins

Reverse Engineer, Red Team

Mandiant

20:15

Track

Briefings

Topic / Sector

20 mins Briefings Room 2

MEA Sales Director Cybersecurity

Honeywell

Track

Briefings

Topic / Sector

25 mins Briefings Room 3

CTO

Point3 Security, Inc

Track

Briefings

Topic / Sector

20 mins Briefings Room 1

Senior Cyber Security Specialist and Founder

Cybit Sec

20:20

Track

Executive Summit

Topic / Sector

25 mins

CISO

Signify

21:00

Track

Briefings

Topic / Sector

55 mins Briefings Room 3

Former Director of Digital and Data

UK Policing

Track

Briefings

Topic / Sector

55 mins Briefings Room 1
Jaya Baloo

Vice Chair of the Quantum Flagship Billion Dollar Project

Avast

Track

Briefings

Topic / Sector

55 mins Briefings Room 2

Red Team Lead

Google